# SDR DALA2015072504696

- Difficulty date: July 24, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N346BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33959
- Aircraft time: 29,785 hours, 16,474 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 332-336
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT, BS 332 - 336, RBL 3.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, AD1, FIG 101, DETAIL VI.   R & R THE FLOOR SUPPORT IAW SRM 51-40-02, PAR 7D, PAGE 7 & DWG 141N5160.
